What Are The Side Effects Of Having Marijuana With Nyquil And Theraflu ?
My questions are, was it the combination that did this to me, what did I experience, what damage did it cause and what do I do to fix whatever I messed up.
I await patiently and appreciate your response.
Thanks for your query.
Let me provide you with some information and reassurance regarding what you experienced. This was certainly a combined central nervous system effect of the medications and the marijuana.
Depending on the brand formulation of daytime/nighttime both Nyquil and theraflu have medications in them which are antihistamines. These drugs work to help decrease allergy and congestion. They are well known to also cause drowsiness. Taking these at the same time can have a synergistically sedative effect.
When you add the marijuana to the mix of theraflu and Nyquil this can create a mental fog and confusion as well as drowsiness which could persist for many hours. This can be XXXXXXX but fortunately in your case you did fine.
Let me reassure you that you did not suffer any permanent effects or limitations. I would caution you however to be very careful when using any of these products in the future and only use them as directed and in the absence of marijuana.
I thank you again for your query and hope you have found my response to be both adequate and informative. Should you have additional questions I am available to address them.